You are not currently logged in.
Access JSTOR through your library or other institution:
An Improved Algorithm for Discrete l1 Linear Approximation
I. Barrodale and F. D. K. Roberts
SIAM Journal on Numerical Analysis
Vol. 10, No. 5 (Oct., 1973), pp. 839-848
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2156318
Page Count: 10
Preview not available
By modifying the simplex method of linear programming, we are able to present an algorithm for l1-approximation which appears to be superior computationally to any other known algorithm for this problem.
SIAM Journal on Numerical Analysis © 1973 Society for Industrial and Applied Mathematics